# SDR FDEA201803270786

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,438 hours, 25,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 652533865
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER SILL HAS A CRACK ABOVE THE NR 7 CAM LATCH.  ACCOMPLISHED IAW EA F-5230-T0338967 A P1. MAIN CARGO DOOR LOWER BEAM DAMAGE AT BS 600, DOUBLER REPAIR.      MAJOR.
